Skip to content
A question on after effects of vasectomy
avatar
mrwally posted:
I'm trying to find out if there is a correlation between getting a vasectomy & then becoming impotent after a long period following the procedure. I had a vasectomy in 1972 & approximately 20 years later, an erection as well as sexual desire slowly began to disappear to the point now where mentally I want sex but there is no longer the "aching" in the groin area for release. Can anyone share or shed light on this?
Reply
 
avatar
amyaalc responded:
No association between the vasectomy but rather possible aging and lowering testosterone issue. You should visit your local urologist and get a checkup with blood work to check your hormone levels. ED can also be a sign of other underlying medication conditions so it is worth the time to check into the matter. The urologist can evaluate you medical history as well as any possible side effect of current medications that maybe the cause of this problem.


Amy Perkins, MS, TS
Laboratory Supervisor
Arizona Andrology Laboratory & Cryobank
International Center for Vasectomy Reversal
 
avatar
mrwally replied to amyaalc's response:
Thanks Amy, I'll keep trying.


Spotlight: Member Stories

I had my sperm analysis after I stopped using the Testosterone for 2 month. And my sperm count shoot to 0.60 !!!! before was 12.000000 . My urologis...More

Helpful Tips

What examinations are applied to diagnose epididymitis?
As the symptoms of epididymitis patients appear much like other reproductive diseases symptoms without specificity, doctors will take ... More
Was this Helpful?
0 of 0 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.